# SDR DALA2023011300276

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 67,548 hours, 22,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 364 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STABILIZATION STRAP STA 365 BL 0 AT NLG WHEEL WELL UPPER AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00189: STABILIZATION STRAP WAS REPAIRED PER B757- 300 SRM. (2579760)
